Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I take drug pills (Par one spas. Its almost 1 year. I take it regularly. 4 to 5 pills. I want to quit. But it cause pain in legs. I can't sleep. Weakness.please help me. I don't want to spoil my life.

4 Doctors Answered
I take drug pills (Par one spas. Its almost 1 year. I tak...
Use streeshar tab,
I take drug pills (Par one spas. Its almost 1 year. I tak...
Dear friend there are lot of way to return home if you wish, means only your will power can help you better than any medicine in the world. One fine morning you promise with yourself that you are quiting, few days you will suffer a lot but hole life will be fine in long run. you just start it from today and let me know your problem, i will help you.
I take drug pills (Par one spas. Its almost 1 year. I tak...
Hello, It's only you who can rescue your self. Go for meditation to nourish your brain and the cell /tissue to calm your nerve to check your urge. Tk, plenty of water to eliminate toxins and to hydrate your body. Tk homoeopathic. Medicines @ AlfalfaQ-10 drops thrice with little water. Be positive, strong & responsible to overcome this torturing practice. Tk carem.
1 person found this helpful
I take drug pills (Par one spas. Its almost 1 year. I tak...
Hi you are under dicyclamine an anticholinergic agent used to control muscle spasms used in IBS and Muscle cramps. Your case when it comes under Homoeopathic approach is Why you have this spasms and we need to treat that why. And we all know from school days every disease from simple cold to virulent cancer is caused by altered immunity but unfortunately no body is looking at every disease in this dimension which is a truth. Homoeopathy bring backs immunomodulation with a correct drug selected after taking your case completely studying your Genetic Constitutional make up which is the cause for this altered immunity.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.